# SDR CA050323005

- Difficulty date: March 7, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Braero BAE1251000
- Aircraft time: 4,556 hours
- Engine: Pwa PW305B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 31B186501
- Condition: Cracked
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION FUEL WAS FOUND LEAKING FROM A CRACKED HMU-TO-FUEL FLOW TRANSMITTER LINE.  THE ENGINE HAD PREVIOUSLY EXPERIENCED AN AIRFRAME STARTER-GENERATOR FAILURE.
